MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM

SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Model Number I-PFHV-70
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tracheal tube was kinked and the suction tube stopped halfway, so the tracheal tube was removed and a new tracheal tube was inserted.
 
Additional Manufacturer Narrative
The kinked tube would cause loss of ventilation and suction tube being blocked.The interruption in therapy caused the patient to be re-intubated.
 
Additional Manufacturer Narrative
The kinked tube would cause loss of ventilation and suction tube being blocked.The interruption in therapy caused the patient to be re-intubated.The complaint reported for " i-pfhv-70" the complaint investigation was performed based on the content of the issue reported.The kink tube caused a delay in procedure, as a new tracheal tube had to be re-inserted.Photos were provided and confirmed for "trace of kink" in the tube.There were no reported lot number provided; therefore, an inventory analysis of the tube was unable to be conducted.Based on the photo images provided a possible root cause of the kink may have been due to handling of the tube prior to usage.A risk assessment was performed, and the ultimate risk was determined to be medium which requires reporting to the capa review board.One (1) complaint was reported within the 24 months for "kinked." however, there were seven (7) other complaints reported for part number i-pfhv-70 during the same timeframe; the seven (7) complaints were for hole/perforation found and leak." we will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18909186
Report Number3000219639-2024-00030
Device Sequence Number7042790
Product Code BTR
UDI-Device Identifier00607411952739
UDI-Public00607411952739
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberI-PFHV-70
Device Catalogue NumberI-PFHV-70
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown